# SDR BJNA011202

- Difficulty date: December 6, 2001
- Submitted: December 26, 2001
- Operation: Air carrier
- Aircraft: N457TM
- Make and model: Boeing 737214
- Aircraft serial: 20156
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Breaker
- Condition: Failed
- Location: Mlg Indicator
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

GEAR DOWN LIGHTS FAILED.  THE PILOT NOTICED HE DID NOT HAVE A LANDING GEAR DOWN INDICATION (3 GREEN LIGHTS) LANDING GEAR CHECK LIST HAD BEEN COMPLETED.  WITH NO INDICATIONS THE TOWER WAS NOTIFIED THE PILOT ELECTED TO DO A GO AROUND AND ASK THE TOWER TO VERIFY THE GEAR WAS DOWN.  THE TOWER ADVISED THAT HE COULD SEE ONLY THE NOSE WHEEL AND RIGHT MAIN GEAR DOWN.  MAINTENANCE PEOPLE CAME OUT TO VERIFY IF THE LANDING GEAR WAS DOWN.  THE PILOT ELECTED TO DO ANOTHER LOW PASS SO MAINTENANCE COULD VERIFY THE GEAR WAS DOWN.  MECHANICS VERIFIED THE LANDING GEAR WAS DOWN, NORMAL LANDING WAS MADE WITH NO INCIDENT.  RESET, CIRCUIT BREAKER CHECKED NORMAL ON GROUND.  REQUESTED FLIGHT, ACCEPTANCE FLIGHT OK.
